# SDR DL72S953509

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B LWR CORNER OF I/B GROUND SPOILER MOUNT BOX, ANGLE IS CRACKED.  REPAIRED PER MM 57-55-0 PG 805.
